Previous |  Up |  Next

Article

Title: Über einige Kriterien der Monotonie von Eigenschwingvorgängen in Linearsystemen (German)
Title: On some criteria for monotonicity of the response of linear systems (English)
Author: Doležal, Václav
Language: German
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 5
Issue: 1
Year: 1960
Pages: 45-62
Summary lang: Russian
Summary lang: Czech
.
Category: math
.
Keyword: integral equations
Keyword: integral transforms
MSC: 93-00
idZBL: Zbl 0093.11603
idMR: MR0112777
.
Date available: 2008-05-20T17:14:18Z
Last updated: 2015-08-24
Stable URL: http://hdl.handle.net/10338.dmlcz/102693
.
Reference: [1] Doetsch G.: Handbuch der Laplace-Transformation.Bd, I, Verl. Birkhäuser, Basel 1950. Zbl 0040.05901, MR 0344808
Reference: [2] Jarník V.: Úvod do počtu integrálního.NČSAV, Praha 1954.
Reference: [3] Richards P. J.: A Special Class of Functions with Positive Real Part in a Half-Plane.Duke Journal of Math., Vol. XIV, 1947. MR 0022261
.

Files

Files Size Format View
AplMat_05-1960-1_4.pdf 1.751Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo